# SDR UPS03440010

- Difficulty date: January 4, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 63,410 hours, 17,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C M/D - AFTER FLOOR PANEL REMOVED, FLOOR SUPPORT FOUND CORROSION AT BS 2280-2300 LBL 60.  FLOOR SUPPORT REPLACED AS PER SRM 51-10-01 PG 8.  DEPTH 0.035 INCH, WIDTH 1 INCH, LENGTH 3 INCHES.
